# SDR DHL9671532D

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FUSELAGE INTERIOR FRAME HAS TWO DENTS ON INNER FRAME AT BS 540, STR 6R AND BELOW.  CUT OUT DAMAGED AREA  AND INSTALLED DOUBLER REPAIR, PER SRM 53-10-4, 14.5 INCHES BY 2 INCHES BY 1 INCH.
